Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91551
Title: On (p^a,p^b,p^a,p^{a-b})-relative difference sets
Authors: Schmidt, Bernhard
Keywords: DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
Issue Date: 1996
Source: Schmidt, B. (1996). On (p^a,p^b,p^a,p^{a-b})-relative difference sets. Journal of algebraic combinatorics, 6(3), 279-297.
Series/Report no.: Journal of algebraic combinatorics.
Abstract: This paper provides new exponent and rank conditions for the existence of abelian relative (p^a,p^b,p^a,p^a-b) -difference sets. It is also shown that no splitting relative (2^2c,2^d,2^2c,2^2c-d)-difference set exists if d > c and the forbidden subgroup is abelian. Furthermore, abelian relative (16, 4, 16, 4)-difference sets are studied in detail; in particular, it is shown that a relative (16, 4, 16, 4)-difference set in an abelian group G\not\cong Z_8\times Z_4\times Z_2 exists if and only if \exp(G)\le 4 or G= Z_8\times ( Z_2)^3 with N\cong Z_2\times Z_2.
URI: https://hdl.handle.net/10356/91551
http://hdl.handle.net/10220/6041
ISSN: 0925-9899
DOI: http://dx.doi.org/10.1023/A:1008674331764
Rights: Journal of algebraic combinatorics © copyright 1997 Springer U.S. The journal's website is located at http://www.springerlink.com/content/l2u667032704718h.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
4.pdfAccepted version235.77 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.